# SDR UALA2010101103779

- Difficulty date: October 10, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 31,251 hours, 12,965 cycles
- Engine: Iae V2527A5
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD EMER EXIT WINDOW SHOWS SIGNS OF HEAT DISTORTION FROM LIGHTNING STRIKE.  REPLACED LT FWD EMER EXIT HATCH WINDOW.
